MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036125150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject coil got stuck in the coil mass.It was not able to be deployed or removed from the patient.There were no clinical consequences reported due to the event.No further information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.D4 expiration date - added.D4 lot number - updated.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil delivery wire was found to be severely kinked/bent.The main coil was found to be broken/ fractured near the detachment zone.There was dried procedural fluid/blood found on the main coil.The main coil was found to be severely stretched.The main coil suture was found to be damaged.Functional inspection to test the reported event ¿main coil failed/unable to detach¿ could not be replicated during device analysis due to condition of the returned device; however, the analysis results are consistent with the reported event.The reported event ¿main coil detached/separated during use¿ was not confirmed during device analysis.However, the analysis results are consistent with the reported event as the main coil was broken near the main coil junction.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.It was determined that the coil had separated due to a fracture of the main coil near the junction.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the physician experienced difficulty in deploying the coil and the coil separated during removal from the body.Based on device inspection the coil separated during retraction as the main coil fractured, close to the main coil junction.No further information was available.An assignable cause of procedural factors will be assigned to the reported events: main coil failed/unable to detach, main coil prematurely detached/separated during use and to the as analyzed events: main coil stretched, main coil suture damaged and main coil broken/fractured during use.The complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed event: coil delivery wire kinked/bent as the issue is due to handling of the product or portion of the product without direct patient contact during shipping/transportation.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21625914
Report Number3008881809-2025-00144
Device Sequence Number17826136
Product Code KRD
UDI-Device Identifier07613327128291
UDI-Public(01)07613327128291(17)290914(10)25173535
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036125150
Device Lot Number25173535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown